# SDR 98ZZZX1439

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N546QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259046
- System (JASC): 2730 · Elevator Control System
- Part: Pulley
- Part number: B178008
- Condition: Binding
- Location: Elev Cable
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL COLUMN IS STIFF IN MOVEMENT FORE AND AFT.  FOUND ELEVATOR CABLE PULLEY UNDER CHART CASE FLOOR (P/N F46) RUBBING FORWARD STATIC LINE.  REPOSITIONED LINE.
